# SDR CA050201002

- Difficulty date: February 1, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 14,049 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7120 · Engine Mount Section
- Part: Collar
- Part number: 265102215
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE THE ENGINE MOUNT RING (HORSE COLLAR) WAS FOUND CRACKED AT 2 OF THE 4 CORNERS, INSIDE JOINT.  DUE TO THIS BEING A KNOWN PROBLEM, AN ADDITIONAL TASK CARD TO CHECK FOR THIS CONDITION, INITIATED IN 1999, WAS ADDED TO OUR MAINTENANCE SCHEDULE EVERY 100 HOURS. AS A RESULT, WE HAVE DISCOVERED THE CONDITION ON 12 SEPARATE COLLARS. THE COLLAR WAS REPLACED AND THE AIRCRAFT REL EASED.
